# SDR DALA2023022101261

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 55,013 hours, 28,194 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3155, UPPER PYLON FORWARD FAIRING ON L ENGINE MISSING. CORRECTIVE ACTION: INSTALLED COVER IN PLACE IAW ER/A 606310-14 REV ORIGINAL SECTION I. (LP 4077852)
